You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Review: Les Régimes Douaniers by Betrand Nogaro; Marcel Moye

Reviewed Work: Les Régimes Douaniers by Betrand Nogaro, Marcel Moye
Review by: O. D. Skelton
The American Economic Review
Vol. 2, No. 2 (Jun., 1912), pp. 395-396
Stable URL:
Page Count: 2
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails